# SDR DL76S962128

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoking
- Location: Fwd Galley
- Component: 828450407
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BOTTOM OVEN IN F/C GALLEY PRODUCING SMOKE.  PULLED AND COLLARED OVEN CIRCUIT BREAKER.  FORWARD ITEM TO MCO.  REPLACED OVEN.
